Alert archive / Pennsylvania / High Wind Watches in 2015

High Wind Watch 1, NWS Cleveland, OH

October 26, 2015Erie County, Pennsylvania

NWS Cleveland, OH issued this high wind watch at Oct 26, 2015, 3:05 PM EDT for Erie County, Pennsylvania. It took effect at Oct 28, 2015, 4:00 AM EDT. It was in force for .

The area

The counties it named.

The facts

Issued
Oct 26, 2015, 3:05 PM EDT (19:05 UTC)
In effect from
Oct 28, 2015, 4:00 AM EDT
Expired
Oct 27, 2015, 9:08 AM EDT
In force
Issued by
NWS Cleveland, OH

County Erie County, PA

The radar

The Buffalo radar (KBUF), 145 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 7.1 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2015-10-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2015-10-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -46 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
944 m above ground
0-6 km bulk shear
69 kt
0-1 km storm-relative helicity
-46 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

209 
WWUS71 KCLE 261905
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
305 PM EDT MON OCT 26 2015

...DAMAGING WINDS POSSIBLE EARLY WEDNESDAY...

.THE REMNANTS OF PATRICIA WILL MOVE NORTH FROM THE GULF COAST TO
NEAR CHICAGO BY DAYBREAK WEDNESDAY. THIS SYSTEM WILL INTERACT WITH
AN UPPER LEVEL DISTURBANCE MOVING OVER THE WESTERN GREAT LAKES CAUSING
THE LOW TO RAPIDLY DEEPEN. STRONG SOUTH TO SOUTHEAST WINDS WILL
DEVELOP BEFORE DAYBREAK WEDNESDAY. WINDS SPEEDS WILL BE ENHANCED
BY THE DOWNWARD SLOPING TERRAIN IN ERIE COUNTY PENNSYLVANIA. THE
STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF INTERSTATE 90.

PAZ001-270315-
/O.NEW.KCLE.HW.A.0001.151028T0800Z-151028T2000Z/
NORTHERN ERIE-
INCLUDING THE CITY OF...ERIE
305 PM EDT MON OCT 26 2015

...HIGH WIND WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WATCH...WHICH IS IN EFFECT FROM LATE TUESDAY NIGHT THROUGH
WEDNESDAY AFTERNOON. 

* TIMING...STRONG WINDS WILL DEVELOP LATE TUESDAY NIGHT AND
  CONTINUE INTO WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE
  EXPECTED TO OCCUR WEDNESDAY MORNING.

* WINDS...SOUTH TO SOUTHEAST WINDS OF 25 TO 40 MPH WITH OCCASIONAL GUSTS
  IN EXCESS OF 60 MPH POSSIBLE.

* IMPACTS...STRONG WINDS COULD MAKE TRAVEL DIFFICULT... ESPECIALLY
  FOR HIGH PROFILE VEHICLES. SOME TREES AND LIMBS ARE EXPECTED TO
  COME DOWN. TREES THAT STILL RETAIN THEIR LEAVES MAY MORE EASILY
  BE TOPPLED BY THE STRONG WINDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
KUBINA
3 follow-up statements
758 
WWUS71 KCLE 270245
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1045 PM EDT MON OCT 26 2015

...DAMAGING WINDS POSSIBLE EARLY WEDNESDAY...

.THE REMNANTS OF PATRICIA WILL MOVE NORTH FROM THE GULF COAST TO
THE GREAT LAKES BY DAYBREAK WEDNESDAY. THE LOW PRESSURE SYSTEM
WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE CAUSING THE LOW TO
RAPIDLY DEEPEN. STRONG SOUTH TO SOUTHEAST WINDS WILL DEVELOP
BEFORE DAYBREAK WEDNESDAY. WINDS SPEEDS WILL BE ENHANCED BY THE
DOWNWARD SLOPING TERRAIN IN ERIE COUNTY PENNSYLVANIA. THE
STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF INTERSTATE 90.

PAZ001-271045-
/O.CON.KCLE.HW.A.0001.151028T0800Z-151028T2000Z/
NORTHERN ERIE-
INCLUDING THE CITY OF...ERIE
1045 PM EDT MON OCT 26 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TUESDAY NIGHT
THROUGH WEDNESDAY AFTERNOON...

* TIMING...STRONG WINDS WILL DEVELOP LATE TUESDAY NIGHT AND 
  CONTINUE INTO WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE 
  EXPECTED TO OCCUR WEDNESDAY MORNING. 

* WINDS...SOUTH TO SOUTHEAST WINDS OF 25 TO 40 MPH WITH 
  OCCASIONAL GUSTS IN EXCESS OF 60 MPH POSSIBLE. 

* IMPACTS...TREES AND LIMBS WILL BE DOWNED. TREES THAT STILL
  RETAIN THEIR LEAVES MAY MORE EASILY BE TOPPLED BY THE STRONG
  WINDS. STRUCTURAL DAMAGE IS POSSIBLE. STRONG WINDS COULD MAKE
  TRAVEL DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
702 
WWUS71 KCLE 270811
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
411 AM EDT TUE OCT 27 2015

...DAMAGING WINDS POSSIBLE EARLY WEDNESDAY...

.THE REMNANTS OF PATRICIA WILL MOVE NORTH FROM THE GULF COAST TO
THE GREAT LAKES BY DAYBREAK WEDNESDAY. THE LOW PRESSURE SYSTEM
WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE CAUSING THE LOW TO
RAPIDLY DEEPEN. STRONG SOUTH TO SOUTHEAST WINDS WILL DEVELOP
BEFORE DAYBREAK WEDNESDAY. WINDS SPEEDS WILL BE ENHANCED BY THE
DOWNWARD SLOPING TERRAIN IN ERIE COUNTY PENNSYLVANIA. THE
STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF INTERSTATE 90.

PAZ001-271615-
/O.CON.KCLE.HW.A.0001.151028T0800Z-151028T2000Z/
NORTHERN ERIE-
INCLUDING THE CITY OF...ERIE
411 AM EDT TUE OCT 27 2015

...HIGH WIND WATCH REMAINS IN EFFECT FROM LATE TONIGHT THROUGH
WEDNESDAY AFTERNOON...

* TIMING...STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE
  INTO WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TO
  OCCUR WEDNESDAY MORNING.

* WINDS...SOUTH TO SOUTHEAST WINDS OF 25 TO 40 MPH WITH 
  OCCASIONAL GUSTS IN EXCESS OF 60 MPH POSSIBLE. 

* IMPACTS...TREES MAY BE DOWNED AND LIMBS BROKEN. STRUCTURAL
  DAMAGE IS POSSIBLE. STRONG WINDS COULD MAKE TRAVEL
  DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WATCH MEANS THAT THE POTENTIAL EXISTS FOR STRONG
DAMAGING WINDS TO DEVELOP. THESE STRONG WINDS COULD BRING DOWN
TREES AND POWER LINES AS WELL AS CAUSE PROPERTY DAMAGE. IF A HIGH
WIND WARNING IS ISSUED...STAY INSIDE...AND AWAY FROM WINDOWS. BE
PREPARED FOR TREES BLOCKING ROADWAYS AND POWER OUTAGES. STAY
TUNED TO WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$
916 
WWUS71 KCLE 271308
NPWCLE

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
908 AM EDT TUE OCT 27 2015

...DAMAGING WINDS POSSIBLE EARLY WEDNESDAY...

.THE REMNANTS OF PATRICIA WILL MOVE NORTH FROM THE GULF COAST TO
THE GREAT LAKES BY DAYBREAK WEDNESDAY. THE LOW PRESSURE SYSTEM
WILL INTERACT WITH AN UPPER LEVEL DISTURBANCE CAUSING THE LOW TO
RAPIDLY DEEPEN. STRONG SOUTH TO SOUTHEAST WINDS WILL DEVELOP
BEFORE DAYBREAK WEDNESDAY. WINDS SPEEDS WILL BE ENHANCED BY THE
DOWNWARD SLOPING TERRAIN IN ERIE COUNTY PENNSYLVANIA. THE
STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF INTERSTATE 90.

PAZ001-272115-
/O.UPG.KCLE.HW.A.0001.151028T0800Z-151028T2000Z/
/O.NEW.KCLE.HW.W.0001.151028T0800Z-151028T2000Z/
NORTHERN ERIE-
INCLUDING THE CITY OF...ERIE
908 AM EDT TUE OCT 27 2015

...HIGH WIND WARNING IN EFFECT FROM 4 AM TO 4 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A HIGH WIND
WARNING...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT WEDNESDAY. THE
HIGH WIND WATCH IS NO LONGER IN EFFECT. 

* TIMING...STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE 
  INTO WEDNESDAY AFTERNOON. THE STRONGEST WINDS ARE EXPECTED TO 
  OCCUR WEDNESDAY MORNING. 

* WINDS...SUSTAINED SOUTH TO SOUTHEAST WINDS OF 25 TO 40 MPH WITH
  OCCASIONAL GUSTS IN EXCESS OF 60 MPH POSSIBLE.

* IMPACTS...TREES MAY BE DOWNED AND LIMBS BROKEN. STRUCTURAL
  DAMAGE IS POSSIBLE. STRONG WINDS COULD MAKE TRAVEL DIFFICULT...
  ESPECIALLY FOR HIGH PROFILE VEHICLES...AND THOSE TRAVELING
  ALONG INTERSTATE 90.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A HIGH WIND WARNING IS ISSUED WHEN SUSTAINED WINDS OF 40 MPH ARE
EXPECTED FOR AT LEAST AN HOUR...WITH GUSTS OF 58 MPH OR GREATER
AT ANY TIME. DAMAGE TO TREES...POWER LINES...AND PROPERTY ARE
POSSIBLE WITH WIND OF THIS MAGNITUDE. IF YOU HAVE A HIGH PROFILE
VEHICLES BE EXTRA CAREFUL UNTIL THE WIND SUBSIDES. STAY TUNED TO
WEATHER RADIO FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ012-014-089-PAZ002-272115-
/O.NEW.KCLE.WI.Y.0004.151028T0800Z-151028T2000Z/
LAKE-ASHTABULA INLAND-ASHTABULA LAKESHORE-SOUTHERN ERIE-
INCLUDING THE CITIES OF...MENTOR...JEFFERSON...ASHTABULA...
EDINBORO
908 AM EDT TUE OCT 27 2015

...WIND ADVISORY IN EFFECT FROM 4 AM TO 4 PM EDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 4 AM TO 4 PM EDT WEDNESDAY. 

* TIMING...STRONG WINDS WILL DEVELOP LATE TONIGHT AND CONTINUE
  INTO WEDNESDAY AFTERNOON. THE HIGHEST GUSTS ARE EXPECTED
  WEDNESDAY MORNING.

* WINDS...SUSTAINED SOUTH TO SOUTHEAST WINDS WILL INCREASE TO 25
  TO 35 MPH LATE TONIGHT. GUSTS APPROACHING 50 MPH ARE ALSO
  LIKELY. THE STRONGEST WINDS ARE EXPECTED TO BE NEAR LAKE ERIE.

* IMPACTS...TREES MAY BE DOWNED AND LIMBS BROKEN. STRONG WINDS
  COULD MAKE TRAVEL DIFFICULT... ESPECIALLY FOR HIGH PROFILE
  VEHICLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY IS ISSUED WHEN SUSTAINED WINDS ARE FORECAST TO BE
31 TO 39 MPH OR GUSTS WILL RANGE BETWEEN 46 AND 57 MPH. WINDS OF
THESE MAGNITUDES MAY CAUSE MINOR PROPERTY DAMAGE WITHOUT EXTRA
PRECAUTIONS. MOTORISTS IN HIGH PROFILE VEHICLES SHOULD USE
CAUTION UNTIL THE WINDS SUBSIDE. STAY TUNED TO NOAA WEATHER RADIO
FOR FURTHER DETAILS OR UPDATES.

&&

$$
KUBINA

What forecasters said that day

The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this high wind watch went out at Oct 26, 1:37 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Oct 26, 1:37 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
137 PM EDT MON OCT 26 2015

.SYNOPSIS...
HIGH PRESSURE EXTENDING OVER THE AREA TODAY WILL MOVE EAST TO NEW
ENGLAND TONIGHT AND EARLY TUESDAY. THIS WILL ALLOW THE REMNANTS
OF HURRICANE PATRICIA NOW IN THE WESTERN GULF COAST REGION TO MOVE
NORTH REACHING THE WESTERN GREAT LAKES ON WEDNESDAY. THIS WILL
BRING RAIN AND GUSTY WINDS TO THE AREA FOR MID WEEK.

&&

.NEAR TERM /THROUGH TONIGHT/...
JUST SOME MINOR CHANGES TO THEY SKY CONDITION.

ORIGINAL...FOR TODAY...HIGH PRESSURE OVER THE GREAT LAKES AND
NORTHERN OHIO VALLEY WILL MOVE EAST AND REACH NEW ENGLAND EARLY
TONIGHT. SATELLITE SHOWS HIGH THIN CI STREAMING INTO THE AREA FROM
THE SOUTHWEST ASSOCIATED WITH THE LOW IN LA. WHILE DEEP MOISTURE
WILL NOT REACH THE AREA TODAY WE SHOULD CONTINUE TO HAVE THE CI
STREAM ACROSS THE AREA. THIS HOWEVER SHOULD HAVE MINIMAL IMPACT SO
WILL CONTINUE WITH A MOSTLY SUNNY TO PARTLY CLOUDY FORECAST. HIGHS
CLOSE TO GUIDANCE FROM THE MID 50S NORTHEAST TO THE LOWER 60S
CENTRAL AND WESTERN COUNTIES.

&&

.SHORT TERM /TUESDAY THROUGH THURSDAY NIGHT/...
HIGH PRESSURE WILL BE EAST OF THE AREA TONIGHT. THIS WILL ALLOW
THE LOW...REMNANTS OF PATRICIA...TO MOVE NORTH THROUGH THE
MISSISSIPPI VALLEY...REACHING THE WESTERN LAKES WEDNESDAY. THE LOW
WILL NOT BE PARTICULARLY STRONG AS IT MOVES NORTH TUESDAY BUT ON
WEDNESDAY AND UPPER LOW MOVING SOUTHEAST OUT OF CANADA WILL
INTERCEPT THE SYSTEM CAUSING RAPID DEVELOPMENT AS IT MOVES OVER
THE LAKES. EXPECTING RAIN TO MOVE NNE INTO THE AREA MAINLY
TUESDAY AFTERNOON WITH THE POSSIBILITY OF LOCALLY HEAVY RAIN
TUESDAY NIGHT AND EARLY WEDNESDAY. WEDNESDAY NIGHT INTO THURSDAY
THE LOW PULLS NORTHEAST OUT OF THE AREA AND POPS WILL DROP OFF
ACCORDINGLY. THE EXCEPTION BEING THE POSSIBILITY OF LAKE EFFECT
RAIN AS 850MB TEMPS DROP TO -4C THURSDAY AND THURSDAY NIGHT. IN
ADDITION WILL NEED TO WATCH WINDS. AT THIS TIME CURRENT GUIDANCE
IS BELOW HEADLINE THRESHOLDS HOWEVER THE RAPIDLY DEVELOPING LOW
COULD CAUSE WINDS TO BE ON THE HIGH SIDE OF GUIDANCE.
ALSO...INITIALLY WINDS WILL BE FROM THE SOUTHEAST LATE TUESDAY
NIGHT AND WEDNESDAY WHICH IS FAVORABLE FOR A DOWNSLOPE COMPONENT
ESP NWRN PA. THURSDAY WINDS WILL INCREASE AGAIN FROM THE SOUTHWEST
IN COLD ADVECTION BEHIND THE SYSTEM. AGAIN THIS BEARS WATCHING FOR
POTENTIAL HEADLINES LATER IN THE WEEK. HIGHS NEAR NORMALS THROUGH
WEDNESDAY AND BELOW NORMAL THURSDAY.

&&

.LONG TERM /FRIDAY THROUGH MONDAY/...
HIGH PRESSURE WILL BUILD OVERHEAD ON FRIDAY THEN SLOWLY SHIFT EAST
OVER THE WEEKEND AS AN UPPER LEVEL TROUGH MOVES EAST ACROSS THE
SOUTHERN PLAINS. MOISTURE WILL SURGE NORTH TO THE OHIO VALLEY AHEAD
OF THIS TROUGH WITH PRECIPITATION ARRIVING...LIKELY IN THE
SATURDAY NIGHT/SUNDAY NIGHT TIME FRAME. WILL CARRY A CHANCE OF
SHOWERS IN THE FORECAST WITH TEMPERATURES WARMING AS THE SOUTHERLY
FLOW INCREASES. DESPITE CLOUDS AND SHOWERS...TEMPERATURES WILL
LIKELY BE NEAR 60 DEGREES AGAIN FOR MOST AREAS BY NEXT SUNDAY.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...
HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL
PROMOTE VFR CONDITIONS ACROSS NORTHERN OHIO AND NW PA THROUGH
TUESDAY AFTERNOON. THE ONLY ITEMS TO NOTE ARE SOME PESKY CIRRUS
CLOUDS AROUND ON MONDAY. THEN A BROKEN LAYER OF CIRRUS APPROACHES
FROM THE SOUTHWEST AROUND DAYBREAK TUESDAY AHEAD OF A LOW PRESSURE
SYSTEM. WINDS OVER THE NEXT 24 HOURS WILL BE GENERALLY FROM THE
EAST AND 10 KNOTS OR LESS.

.OUTLOOK...STRONG WINDS AND NON VFR CONDITIONS LIKELY LATE TUESDAY
THROUGH EARLY THURSDAY. NON VFR ALSO POSSIBLE LATE THURSDAY AND
FRIDAY WITH LAKE EFFECT IN THE SNOW BELT...AND LATE SATURDAY THROUGH
SUNDAY WITH SHRA WITH THE NEXT LOW PRESSURE SYSTEM.

&&

.MARINE...
HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL BUILD TO NEW ENGLAND
TONIGHT. EASTERLY WINDS WILL INCREASE ON THE WEST HALF OF THE LAKE
TO 10 TO 20 KNOTS THIS AFTERNOON WITH WAVES OF 2 TO 4 FEET.

ACTIVE WEATHER WITH THE POTENTIAL FOR GALES EXPECTED DURING THE
MIDWEEK PERIOD. LOW PRESSURE WILL MOVE NORTH UP THE MISSISSIPPI
VALLEY ON TUESDAY NIGHT AND UNDERGO CONSIDERABLE DEEPENING AS IT
TRACKS THROUGH THE WESTERN GREAT LAKES ON WEDNESDAY. THE GRADIENT
TIGHTENS BETWEEN THE APPROACHING LOW AND HIGH PRESSURE STILL HANGING
ON OVER NORTHERN NEW ENGLAND LEADING TO A WINDOW OF GALES ON EASTERN
LAKE ERIE LATE TUESDAY NIGHT INTO WEDNESDAY. HAVE ISSUED A GALE
WATCH FOR THIS WINDOW WITH VERY STRONG WINDS NEAR 2000 FEET.
SOUTHERLY WINDS WILL DECREASE TO NEAR 20 KNOTS WEDNESDAY NIGHT
BEFORE INCREASING AGAIN EARLY THURSDAY AS THE ASSOCIATED COLD FRONT
SWEEPS THROUGH. ANOTHER PERIOD OF GALES IS LIKELY ON
THURSDAY...MAINLY EAST OF THE ISLANDS. GIVEN THE STRONG WEST TO
SOUTHWEST WINDS...A BRIEF WINDOW OF LOW WATER CONDITIONS MAY ALSO
DEVELOP NEAR TOLEDO. SMALL CRAFT CONDITIONS WILL LINGER INTO FRIDAY
BEFORE STRONG HIGH PRESSURE BUILDS IN FRIDAY NIGHT WITH IMPROVING
MARINE CONDITIONS.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...GALE WATCH FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY AFTERNOON
     FOR LEZ147>149-167>169.

&&

SYNOPSIS...TK
NEAR TERM...TK/KUBINA
SHORT TERM...TK
LONG TERM...KEC
AVIATION...LOMBARDY/SEFCOVIC
MARINE...KEC
Hazardous weather outlook, Oct 26, 5:46 AM EDT, 9 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
546 AM EDT MON OCT 26 2015

OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-271000-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA-
ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
546 AM EDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

WEDNESDAY AND THURSDAY WILL BE WINDY AS STRONG LOW PRESSURE MOVES
THROUGH THE GREAT LAKES REGION.  A WIND ADVISORY MAY BE NEEDED.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>146-162>166-271000-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
546 AM EDT MON OCT 26 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THURSDAY...SOUTHWEST WINDS MAY APPROACH GALE FORCE. THIS COULD RESULT
IN LOW WATER IN THE WESTERN BASIN OF LAKE ERIE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-147>149-167>169-271000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-WILLOWICK TO GENEVA-
ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
546 AM EDT MON OCT 26 2015

...GALE WATCH IN EFFECT FROM LATE TUESDAY NIGHT THROUGH WEDNESDAY
AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

High Wind Watches in Pennsylvania, 2015Every high wind watch in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.